# SDR AALA202311149432

- Difficulty date: October 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CABIN FLOOR JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81. REPLACED JOINT COVER PER SRM 51-42-11.
